# SDR MWEA98279

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Dented
- Location: Ws 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LEFT WING INTERNAL LEADING EDGE DOUBLER STA XRS408.  MAINTENANCE REMOVED AND REPLACED DOUBLER.
